That sounds horrible. One time I got so angry with taking these pills I decided to stop taking them... I was on 20mg oxycontin twice a day and 4 oxycodone's a day. Well, the next morning I woke up SHAKING, SWEATING, PUKING.. The whole works... It was the morning of my pre-opp for surgery... I ran so fast to my purse for my meds because I thought.. There is NO WAY I CAN GO TO THE DR. LIKE THIS. That is when I decided that after surgery I was going to wean down. You are stronger than I. Cold turkey is not for this woman.
Even with weaning down I will say these w/d are terrible. It's been going on for 3 weeks now. Ever since I started weaning down... Every decrease in dosage sent my body thru the ringer. I think I am past the worst though now.. However, I don't want to jinx myself. So far I am hanging in there... I know this CAN'T last forever and I am tough so I will get thru it. It's just nice to be able to speak to people who KNOW what I am going thru.. Family and friends are supportive but really have NO IDEA what this is like so thank you!